# SDR 2008UALA04079

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 50,184 hours, 34,416 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Row 9
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT SECTION INOP FWD OF ROW 9.  FOUND FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY OP CHECK GOOD.  ACFT OK FOR SERVICE.
